Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 4 (2002), Issue 4, Pages 215-221
http://dx.doi.org/10.1080/1027366021000051772

Mathematical Models of the Complete Course of HIV Infection and AIDS

Aethlon Medical, Inc. 3344 Industrial Court, Suite 1W, San Diego, CA 92121, USA

Received 18 March 2002; Accepted 26 September 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Paul Duffin and Richard H. Tullis, “Mathematical Models of the Complete Course of HIV Infection and AIDS,” Journal of Theoretical Medicine, vol. 4, no. 4, pp. 215-221, 2002. doi:10.1080/1027366021000051772